My partner became ill with sweats and high fever 3 weeks ago, started on oral antibiotics with no effect. returned to doc one week later and started different antibiotics and sent for CXR which showed consolidation of rt lung. was then admitted and treated with Oxygen and IV antibiotics, discharged with a 10 day course of oral antibiotics one week ago and although he has improved a lot he is still taking rapid shallow breaths and is very easily tired, says he still has tightness in his chest. How long does recovery normally take. He is 46 and normally fit.should we be concerned that his breathing has not yet returned to normal?
Your partner should inform his doctor that he is still taking rapid shallow breaths, is very easily tired, and still has chest tightness. A follow-up chest X-ray would be helpful in comparing the condition of his lungs now with his earlier chest X-ray. Being seen by a lung specialist (pulmonologist) and possibly an infectious disease specialist could help with his continuing symptoms.
I, too, am suffering currently almost exactly the same symptoms you describe happening to your partner.I can truly sympathise. I am a 29 yr old woman, and am on my third lot of 10 day antibiotics, am soo tired, am still having trouble breathing, have a terrible cough that only stops when I am physically sick, and still do not feel at all well. I, too, am seeking info on recovery time and advice to help me on my way to health again. I hope your partner is on his way to feeling much better now, as I have only read your comments now in December. Good luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.